# SDR DALA2024040103942

- Difficulty date: March 27, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 303 S23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0265334) CORROSION ON INERCOSTAL STA 303+4 STR 23L. REMOVED AND REPLACED INTERCOSTAL FROM STA 294.5 TO 312 PER B737 SRM 51-40-02-0G AND DWG #141A8131REV. B.
